# SDR DL72S950631

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV IB/OB AT NR 1 L/E FLAP ACTUATOR ATTACH BRACKET CRACKED.  REPAIRED BRACKETS PER M/M 57-20-21 FIG 807.
